MathSciNet Relay Station
MathSciNet bibliographic data
MR244259 14.50
Borel, A.; Springer, T. A. Rationality properties of linear algebraic groups. II. Tôhoku Math. J. (2) 20 1968 443–497.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement